# SDR UIEA2018101802281

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,359 hours, 18,958 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 7926140001
- Part serial: 6548
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT EICAS MSG RT ENG HPSOV ILLUMINATED FOR 30 SECONDS THEN STATUS MSG. RT ENG HPSOV ILLUMINATED REST OF FLIGHT. VERIFIED ELECTRICAL CONTINUITY OF RT HPSOV SYSTEM IAW WDM 36-11-62. NO FAULTS FOUND, CLEANED LIGHT DIRT FROM CONECTOR D17066P. AS PRECAUTIONARY CHANGED RT ENG AIR SUPPLY CONTROL CARD IAW AMM 36-11-12. BITE CHECK GOOD ITEM REMAINS OPEN PENDING OPERATIONAL TEST.
